# SDR USAABB97158

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 2211 · Autopilot Computer
- Part: Flt Computer
- Part number: 6228757103
- Condition: Failed
- Location: E/E Compt
- Part time: 13,529 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL - FL 16 - EN ROUTE PHL-CDG - CREW RECEIVED THE EICAS MESSAGE 'AUTOPILOT DISC' AND THE A/P DISC LIGHT WHILE THE AUTOPILOT WAS STILL IN 'CMD'.  CREW ALSO RECEIVED AURAL WARNINGS.  THE AUTOPILOT WAS DISENGAGED AND COULD NOT BE REENGAGED. FLT RETURNED TO PHL AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE FIRST OFFICERS DISCONNECT SWITCH STICKING AND THE CENTER FCC FAILED.  BOTH WERE REPLACED.  (M)
